MAUDE Adverse Event Report: KARL STORZ SE & CO. KG DRILLCUT-X II-35 SHAVER HANDPIECE

KARL STORZ SE & CO. KG DRILLCUT-X II-35 SHAVER HANDPIECE
Model Number 40712035
Medical Device Problem Codes Output Problem (3005); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: the motor does not start unless the footswitch is pressed 2-3 times.There is resistance, and it feels like it gets stuck.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
DRILLCUT-X II-35 SHAVER HANDPIECE
Common Device Name
DRILLCUT-X II-35 SHAVER HANDPIECE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23544055
Report Number9610617-2025-02076
Device Sequence Number15855399
Product Code ERL
UDI-Device Identifier04048551409954
UDI-Public04048551409954
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40712035
Device Catalogue Number40712035
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/01/2025
06/30/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/12/2025
07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown